# SDR GTIA2023062637289

- Difficulty date: June 25, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 10,788 hours, 4,372 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAP SHOWING CHECK PRESSURE FOR R2 DOOR AND FOUND R2 ASSISTANCE LOW PRESSURE. -SERVICED R2 DOOR ASSISTANCE BOTTLE IAW AMM 52-10-00. OPS CHECK GOOD NO DEFECTS NOTED.
